# SDR COM11726

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 310344601
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLUID LEAKING FROM LEFT ENGINE.  REPLACED THE CENTRIFUGAL BREATHER CARBON SEAL.
